# SDR FDEA201903150637

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 84,138 hours, 19,596 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Ecu
- Part number: 1519M91P11
- Part serial: ECDD6008
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 56,298 hours, 13,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 587 73-22  7630  15MAR19  MEM  OPEN  U  LOGPAGES:3028560 ON TAKEOFF JUST AFTER DEPARTING THE RUNWAY THE RED ENGINE FAIL LIGHT ILLUMINATED. A FEW SECONDS LATER AN ODD BOOMING NOISE WAS HEARD FOR ABOUT THREE SECONDS. THERE WERE NO ABNORMALITIES SHOWN ON ANY OF THE ENGINE GAUGES. FACT 15MAR19 19:44  MEM UNABLE TO ACCESS ECU1A THROUGH MCDU. FADEC GROUND TEST ALSO FAILS ECU1. ECU1B SHOWS FAULT CODE: LABEL 160-28. REMOVED AND REPLACED NR 1 ENG ECU IAW MM 73-21-02-4-1. ALL RTS TEST PASS. PERFORMED HIGH POWER ENGINE RUNS PER JRH. ALL PARAMETERS NORMAL/ NO FAULTS.
